Addiction: Substance Abuse Community
for the ladies... missed period?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

for the ladies... missed period?

Hello,
i am currently using heroin for about 2 years, and ive had it up to my ears in frustration and shame.
I am planning on going to the clinic this week to get on buprenorphine, but i'm scared and dont know what i'm so afraid of.??
To the ladies.... I know its common for female opiate users to stop getting their period while on the drug.
This is happening to me.  I haven't gotton my period in 7 months and I'm worried that its causing some harm to my body.
Has anyone else experienced this?  And also, do you know if your period comes back to normal after you quit using?
Thanks a lot.  I want to stop this lifestyle, i feel so alone.
peace!!!
Related Discussions
5 Comments Post a Comment
Blank
Avatar_n_tn
I am not sure about everything, but I Have  a bulemic daughter that went without her period for many months...I do know that this is not good...especially for your bones.....which leads to a whole another set of circumstances for the body.....you are missing major nutrients for your body.... you should deffinately check with your doc about not having a period for a long lenght of time.....Trust me, you are in the right place for undrstanding and all the questions you have...they people here area the best.......................good luck to you and know that you have many friends here thay will support you....I wish you all the best............sincerelh, Bug1964......It will all be o.k.
Blank
Avatar_f_tn
you sure you not preggo's??????????
Blank
Avatar_f_tn
honey - you need to go get help as soon as possible.  this is NOT normal.

don't be ashamed - do you know how meany millions of people are addicts?  shame should only come in if you don't do something about it.

i wish you well... please go get the help you need.  it really is possible!!!

with luv,
mj
Blank
Avatar_f_tn
get help asap.  my period was really screwed up from heroin and oxy.  it was even worse when i got clean.  see the doctor...please.  
Blank
Avatar_f_tn
The same exact thing happened to me.  I was doing oxy's, methadone and zanex.  I didn't have a period for about the last year of my drug use.  I had a laperoscopy (didn't realize it was all the drugs) and nothing was wrong.  Within a couple of days after that, I went to rehab, got my period after 2 weeks there, and got pregnant the day before I came home, lol!  My husband was in there 2 (rehab).  As usual, the drugs were the problem!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank